# SDR EIA2002105

- Difficulty date: October 28, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND FRAME CRACKED AT STATION 1760 IN AFT LOWER CARGO LEFT SIDE AT APPROX S36L.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PER B747 SRM 51-40-03 FIG 1.  (M)
